U.S. doctors online nowAsk doctors free
Canada
A 25-year-old female asked:

The day after having unprotected sex i took the plan b pill, 5 days later i started spotting light red/pink, is this implantation bleeding?

1 doctor answer1 doctor weighed in
Dr. Derek Haas
Specializes in Fertility Medicine
Probably not: The plan B pill is a high dose of progesterone which makes your uterine lining incompatible with a potential embryo. That high dose of progesterone can also cause your lining to be more friable and likely to bleed. It's very common to have irregular spotting when you take plan B. Less likely to be implantation bleeding.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 26, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.